Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Anxiety, blood pressure. Taking ramapril. Can I take KALMS?

Hi, I take 5mg Ramapril a day for high b pressure, yesterday despite that my b pressure was 172 over - 80 -or ninty not sure which!! so have to have ecg etc next week, my question is ---- I am so anxious since she told me I could not sleep last night (Isuffer from anxiety anyway) so, can I take KALMS ?as I can feel my pressure is not good! I also take amitrypline for pain and pencillian as no spleen . thankyou.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  841
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
You appear to be worried about changes in your BP measurement. Do not be preoccupied with it. could you please specify content of KALMS which you feel could relieve you of anxiety. It appears like some sleeping pill. It is recommended for you to relax till you get ECG done, carry out light activity. Anyways you are taking amitryptillline which could help you to relieve anxiety symptoms. If the symptoms persists for long then please get a review from your treating team
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor